MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 60ML SYR L-LOCK RP; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 60ML SYR L-LOCK RP; SYRINGE, PISTON
Model Number 8881560125
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that when using these syringes in the hazardous compounding hood, the tip that would go into the hub of the needle is breaking off.They are unable to specifically locate when the issue happened.They tried to reenact the issue in the pharmacy, and it actually broke with just putting the chemo lock adapter on the syringe.Per additional information received, there was no medical intervention required.
 
Additional Manufacturer Narrative
Photo samples were received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Upon a visual evaluation of the photo sample, the defect was confirmed; a broken luer tip can be observed with some damage to the luer skirt.A corrective action is not applicable at this time.

Brand Name
MONOJCT 60ML SYR L-LOCK RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17342056
Report Number1915484-2023-01323
Device Sequence Number6941033
Product Code FMF
UDI-Device Identifier20884521012230
UDI-Public20884521012230
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881560125
Device Catalogue Number8881560125
Device Lot Number212220X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer03/29/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown